Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Factorization and extrapolation of weights


Author: José Luis Rubio de Francia
Journal: Bull. Amer. Math. Soc. 7 (1982), 393-395
MSC (1980): Primary 42B25
MathSciNet review: 663793
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 42B25

Retrieve articles in all journals with MSC (1980): 42B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1982-15047-9
PII: S 0273-0979(1982)15047-9